# SDR ASAA2020030932374

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 37,291 hours, 11,065 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 18763
- Condition: Inoperative
- Location: Ac Bay
- Part time: 27,183 hours, 8,379 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, WE ESTABLISHED AIR CONDITIONING AND GOT THE CONT CABIN ZONE TEMP LIGHT RAN QRH AND THE LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. TROUBLESHOT TO CONTROL CABIN TRIM VALVE. REMOVED AND REPLACED ZONE TRIM AIR MOD VALVE REF B737-800 AMM 21-61-21 OPS CHECK GOOD LEAK CHECK GOOD NO LIGHT ON.
